# SDR ASOA2014011709769

- Difficulty date: January 15, 2014
- Submitted: January 17, 2014
- Operation: Air carrier
- Aircraft: N713EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10081
- Aircraft time: 26,604 hours, 18,477 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS ON STATUS MESAGE IS ON WITH EMERGENCY LIGHTS ON IN CABIN WILL NOT EXTINGHUISH.  CREW RESET SYSTEM, NOW WORKS NORMALLY IAW AMM 33-51-00.  AC OK FOR SERVICE.
